Article

4 Iconography
Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Service d'aide à la décision clinique
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates



Annales de Dermatologie et de Vénéréologie
Sous presse. Epreuves corrigées par l'auteur. Disponible en ligne depuis le mardi 28 janvier 2020
Doi : 10.1016/j.annder.2019.08.021
Received : 8 December 2018 ;  accepted : 21 August 2019
Dermatose bulleuse hémorragique (DBH) : un effet indésirable rare des héparines
Hemorrhagic bullous dermatosis (HBD): A rare side-effect of heparins
 

A. Gérard a, b, , M. Levavasseur a, b, L. Gaboriau c, M. Stichelbout d, D. Staumont-Salle a, b
a Service de dermatologie, hôpital Claude-Huriez, CHU de Lille, 59000 Lille, France 
b Université de Lille, 59000 Lille, France 
c Service de pharmacologie, CHU de Lille, Centre régional de pharmacovigilance, 59000 Lille, France 
d Laboratoire d’anatomie et de pathologie, centre de biopathologie, CHU de Lille, 59000 Lille, France 

Auteur correspondant. Service de dermatologie, hôpital Claude-Huriez, CHU de Lille, université de Lille, rue Michel-Polonowski, 59000 Lille, France.Service de dermatologie, hôpital Claude-Huriez, CHU de Lille, université de Lillerue Michel-PolonowskiLille59000France
Résumé
Introduction

La dermatose bulleuse hémorragique (DBH) induite par l’héparine est un effet indésirable rare et bénin dont nous rapportons deux cas.

Observations

Cas 1 : un homme de 81 ans présentait des bulles hémorragiques des membres et du tronc sept jours après l’instauration d’un traitement par énoxaparine. Le bilan d’hémostase était normal. Le diagnostic de DBH induite par l’énoxaparine était retenu et le patient bénéficiait d’un relais par apixaban permettant une évolution favorable des lésions en 15jours. Cas 2 : une femme de 71 ans était hospitalisée pour une embolie pulmonaire et traitée par tinzaparine. Après deux mois de traitement, des bulles hémorragiques étaient observées sur les avant-bras, à distance des sites d’injection. Le diagnostic de DBH induite par la tinzaparine était retenu. Le traitement par tinzaparine était poursuivi. L’évolution était favorable en une quinzaine de jours.

Discussion

La DBH induite par l’héparine est une entité rare, dont les premiers cas ont été décrits en 2006. Quatre-vingt-quinze observations ont été rapportées. Elle se présente sous forme de multiples bulles hémorragiques localisées à distance des sites d’injection. Le délai de survenue des lésions varie de 24h à 4 mois. Un bilan biologique est à réaliser systématiquement afin d’éliminer tout trouble de l’hémostase. Une disparition des lésions est observée en environ 15jours, après arrêt ou poursuite de l’héparine.

Conclusion

La DBH induite par l’héparine est un effet indésirable rare mais bénin des héparines. En l’absence de recommandations, la prise en charge thérapeutique est à adapter à chaque situation.

The full text of this article is available in PDF format.
Summary
Background

Bullous haemorrhagic dermatosis (BHD) induced by heparin is a rare and benign side effect of which we report two cases.

Patients and methods

Case 1: an 81-year-old man presented haemorrhagic bullae on the limbs and trunk 7 days after starting enoxaparin. The laboratory haemostasis assessment was normal. A diagnosis was made of BHD induced by enoxaparin and the patient's treatment was switched to apixaban, resulting in a favourable outcome with resolution of the lesions within 15 days. Case 2: a 71-year-old woman hospitalised for pulmonary embolism was given tinzaparin. At two months of treatment, haemorrhagic bullae were observed on her forearms at distance from the injection sites. A diagnosis of BHD induced by tinzaparin was made. Treatment with tinzaparin was continued and the lesions resolved within 15 days.

Discussion

Heparin-induced BHD is a rare entity initially described in 2006. Ninety-five cases of heparin-induced BHD have been reported. It is characterized by multiple haemorrhagic bullae at a distance from the injection sites. Time to onset of lesions after heparin initiation ranges from 24h to 4 months. Laboratory assessment should be routinely performed to rule out any haemostasis disorders. Lesions subside within 15 days whether heparin is continued or withdrawn.

Conclusion

Heparin-induced BHD is a rare but benign side effect of heparins. In the absence of recommendations, therapeutic management should be adapted to the individual situation.

The full text of this article is available in PDF format.

Mots clés : Dermatose bulleuse hémorragique, Héparine, Énoxaparine, Héparine de bas poids moléculaire

Keywords : Bullous haemorrhagic dermatosis, Heparins, Enoxaparin, Low molecular weight heparin




© 2020  Elsevier Masson SAS. All Rights Reserved.
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline